# SDR DALA2016020800926

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 55,992 hours, 43,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD FRAME MLG DOOR JAMB HAS CRACK IN OTBD RADIUS 3.5" LONG. REMOVED AND DRILLED NEW FWD FRAME IAW DWG 5930584.  BEGAN INSTALLING FRAME IAW DWG 5930584. INSTALLED LT MLG DOOR PROXIMITY SENSOR IAW AMM 32-60-05. COMPLETED INSTALLING FWD FRAME IAW DWG 5930584.
